Normal view MARC view ISBD view

Mathematics of the USSR. Izvestiya

Type de document : PériodiqueLangue : anglais.Pays : Etats Unis.Éditeur : Providence : American Mathematical Society : IOP, 1967-1992ISSN : 0025-5726.État de collection : Vol. 1 (1967) - Vol. 39 (1992) ; Vol. 59 n° 2 (1995)
Lacunes : Vol. 29 n° 1 (1987) ; Vol. 29 n° 3 (1987)
En-ligne : 1967-2012 | via BibCnrs : 1967-2012
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Salle R
pério-10863 (Browse shelf) Consultation sur place

Vol. 1 (1967) - Vol. 39 (1992) ; Vol. 59 n° 2 (1995)

Lacunes : Vol. 29 n° 1 (1987) ; Vol. 29 n° 3 (1987)

This is a serial

There are 1 subscription(s) associated with this title.

Subscription from: 01/01/2005 to: 31/12/2005

Missing issues: 29(1987)#1#3

Collection : 1(1967)-39(1992), 59(1995)#2

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
59#2 01/03/1995 01/03/1995 Arrived
39#3 01/07/1992 01/07/1992 Arrived
39#2 01/05/1992 01/05/1992 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.